# SDR GTIA2023051137183

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 59,550 hours, 27,686 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710202
- Part serial: 175KCF
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR NOT WORKING AT HIGHER ALTITUDE WX R/T MSG APPEARED ON ND-REMOVED + REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33 OPS CHECK GOOD
